Hello, i was taking Wellbutrin Xl 300mg for 2 yrs. the last 6 months i was taking a generic brand. However, i became very depressed i the last 2 months. i was hospilized 3 weeks ago. They took me off of Wellbutrin and now i take Celexa and Remeron. However, i dont like their side effects. So today i switched back to Wellbutrin. Can i do this? i took it around 9:20am this morning, then 20 min later i began to feel lightheaded and my heart was racing. Is this normal?
Sorry you are going through a tough time. I found out the hard way that my body does not like Wellburtrin anymore. I was taking Wellbutrin for 7 years. I believed it was not working too much anymore since I was feeling really depressed and alot of anxiety. I went to the doc and he changed me to Lexapro. I felt great the first day but then started feeling really bad (vertigo, insomnia, nausea.. just to name a few). I found out that I was having withdrawals from the Wellbutrin so I freaked out and started taking my Wellbutrin again. It made me more sick. I have read on a couple of sites that you can take Wellbutrin the first time and it works great. Start taking it again and it may not. I made the decision to just not take any meds anymore. I have been off of them for 2 weeks. Still have withdrawals but not as bad. I even noticed that I do not have as much depression and anxiety. I did find out that Wellburtin can cause anxiety. I would contact your doctor or pharmacist. My doctor was not much help so I worked with the pharmacist. See what they say. They know how the drugs work probably more than the doctors. Best of luck.
Hello Wannabebetter. I read your reply with great interest and understanding. Then I noticed it was posted last year. I'm wanting to get of Wellbutrin XL too, after about six years. If you see this, please let me know how things are going with you.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.